Please use this identifier to cite or link to this item:
Title: Optimal switching for linear quadratic problem of switched systems in discrete time
Authors: Xu, W
Feng, ZG
Peng, JW
Yiu, KFC
Keywords: Lower bound dynamic system
Positive semi-definite
Switched system
Issue Date: 2017
Publisher: Pergamon Press
Source: Automatica, 2017, v. 78, p. 185-193 How to cite?
Journal: Automatica 
Abstract: The optimal switching problem is attracting plenty of attention. This problem can be considered as a special type of discrete optimization problem and is NP complete. In this paper, a class of optimal switching problem involving a family of linear subsystems and a quadratic cost functional is considered in discrete time, where only one subsystem is active at each time point. By deriving a precise lower bound expression and applying the branch and bound method, a computational method is developed for solving this discrete optimization problem. Numerical examples have been implemented to demonstrate the efficiency and effectiveness of the proposed method.
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2016.12.002
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Aug 20, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.